# SDR AALA202407173739

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 66,859 hours, 39,171 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: E213260002
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI THE FLIGHT CREW REPORTED FOR A SECOND TIME THAT LIGHT BRAKE APPLICATION RESULTS IN MAXIMUM BRAKING AND HARD PULL TO THE LEFT. FLIGHT CREW REQUESTED TOW BACK TO THE GATE AND REPORTED THAT NO ISSUES DURING TOW WITH PARKING BRAKE RELEASED. MAINTENANCE FOUND THE #4 BRAKE SERVO VALVE (18GG) FAULTING AND REPLACED IT PER AMM 32-42-48. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO PULLING NOTED DURING TAXI.
